# SDR IPXA10559198

- Difficulty date: March 21, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON LOWER AFT CARGO FLOOR PANEL NR 2     FABRICATED FLOOR PANEL FROM 2024-T3 X 0071 ALODINED, PRIMED, DRILLED AND COUNTERSKINK HOLES IAW SRM 53-60-53-0I, SRM 51-30-0I-0G, SRM 51-40-05-0G.
